Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 7, 2014, 6:43 AM CDT for Dodge County, Mower County, Olmsted County, Minnesota. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 6:43 AM CDT (11:43 UTC)
- Expired
- May 7, 2014, 7:30 AM CDT
- In force
- 47 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dodge County, MN, Mower County, MN, Olmsted County, MN
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 7:04 AM CDT | HAIL 0.25 | Kasson, MN | |
| May 7, 7:12 AM CDT | HAIL 0.25 | Rochester, MN | KTTC |
| May 7, 7:15 AM CDT | HAIL 1.75 | 4 Ene Waltham, MN | DELAYED REPORT. TIME ESTIMATED VIA RADAR. |
| May 7, 7:15 AM CDT | HAIL 1.75 | Hayfield, MN | REPORTED BY A KTTC VIEWER |
| May 7, 7:20 AM CDT | HAIL 1 | Kasson, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2079 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
244
WUUS53 KARX 071143
SVRARX
MNC039-099-109-071230-
/O.NEW.KARX.SV.W.0032.140507T1143Z-140507T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
643 AM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MOWER COUNTY IN SOUTHEAST MINNESOTA...
OLMSTED COUNTY IN SOUTHEAST MINNESOTA...
DODGE COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 730 AM CDT
* AT 643 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES EAST OF OWATONNA TO 21 MILES WEST OF
ROCHESTER TO 8 MILES NORTH OF AUSTIN...MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DODGE CENTER AND WEST CONCORD AROUND 650 AM CDT.
MANTORVILLE AND KASSON AROUND 655 AM CDT.
BYRON AROUND 700 AM CDT.
ROCHESTER AND ORONOCO AROUND 710 AM CDT.
STEWARTVILLE AROUND 720 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MARION...HIGH FOREST...WASIOJA...PLEASANT GROVE AND DOUGLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4415 9304 4419 9232 4407 9231 4385 9233
4385 9245 4382 9245 4375 9304
TIME...MOT...LOC 1143Z 246DEG 38KT 4413 9291 4398 9289 4379 9299
HAIL...1.00IN
WIND...<50MPH
$$
JW3 follow-up statements
551
WWUS53 KARX 071154
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
654 AM CDT WED MAY 7 2014
MNC039-099-109-071230-
/O.CON.KARX.SV.W.0032.000000T0000Z-140507T1230Z/
MOWER MN-OLMSTED MN-DODGE MN-
654 AM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHERN MOWER...OLMSTED AND DODGE COUNTIES...
AT 653 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES EAST OF OWATONNA TO 14 MILES WEST OF
ROCHESTER TO 12 MILES NORTHEAST OF AUSTIN...MOVING NORTHEAST AT 45
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THESE SEVERE STORMS WILL BE NEAR...
BYRON AROUND 700 AM CDT.
ROCHESTER AROUND 710 AM CDT.
ORONOCO AROUND 715 AM CDT.
STEWARTVILLE AROUND 720 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MARION...HIGH FOREST...WASIOJA...PLEASANT GROVE AND DOUGLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4415 9304 4419 9232 4407 9231 4385 9233
4385 9245 4382 9245 4376 9304
TIME...MOT...LOC 1153Z 246DEG 38KT 4417 9278 4402 9276 4383 9286
HAIL...1.00IN
WIND...<50MPH
$$
JW374
WWUS53 KARX 071207
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
707 AM CDT WED MAY 7 2014
MNC039-099-109-071230-
/O.CON.KARX.SV.W.0032.000000T0000Z-140507T1230Z/
MOWER MN-OLMSTED MN-DODGE MN-
707 AM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHERN MOWER...OLMSTED AND EASTERN DODGE COUNTIES...
AT 706 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES SOUTHWEST OF LAKE CITY TO 6 MILES WEST OF
ROCHESTER TO 11 MILES NORTHEAST OF AUSTIN...MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THESE SEVERE STORMS WILL BE NEAR...
ROCHESTER AND ORONOCO AROUND 710 AM CDT.
STEWARTVILLE AROUND 730 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MARION...HIGH FOREST...WASIOJA...PLEASANT GROVE AND DOUGLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4416 9286 4419 9232 4407 9231 4385 9233
4385 9245 4382 9245 4377 9299
TIME...MOT...LOC 1206Z 264DEG 36KT 4420 9252 4402 9259 4382 9285
HAIL...1.00IN
WIND...<50MPH
$$
JW490
WWUS53 KARX 071229
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
729 AM CDT WED MAY 7 2014
MNC039-099-109-071238-
/O.EXP.KARX.SV.W.0032.000000T0000Z-140507T1230Z/
MOWER MN-OLMSTED MN-DODGE MN-
729 AM CDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOWER...OLMSTED AND
EASTERN DODGE COUNTIES WILL EXPIRE AT 730 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4416 9286 4419 9232 4407 9231 4385 9233
4385 9245 4382 9245 4377 9299
TIME...MOT...LOC 1224Z 246DEG 38KT 4420 9252 4402 9259 4382 9285
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:25 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 7, 4:25 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 425 AM CDT WED MAY 7 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 425 AM CDT WED MAY 7 2014 AT 3 AM...WATCHING 2 AREAS OF CONVECTION. THE FIRST IS LOCATED OVER EAST CENTRAL WISCONSIN. MEANWHILE THE OTHER ONE IS LOCATED BETWEEN SIOUX FALLS SOUTH DAKOTA AND FAIRMONT MINNESOTA. BOTH OF THESE ARE LOCATED ON THE EASTERN EDGE STRONG 700 MB MOISTURE CONVERGENT AREA. IN ADDITION...THEY ARE LOCATED ONE THE NORTHERN PERIPHERY OF 1000 J/KG MOST UNSTABLE CAPE. THE ARW...NMM...HOP WRF AND SPC WRF SUGGEST THAT THE LATTER AREA OF CONVECTION WILL MOVE EAST ALONG THE INTERSTATE 90 CORRIDOR THIS MORNING. EARLIER IN THE NIGHT THE HRRR SUGGESTED A SIMILAR SCENARIO...BUT WITH ITS LATEST RUN IT HAS BACKED AWAY FROM THIS SOLUTION. HOWEVER THIS SCENARIO DOES NOT MAKE A LOT OF SENSE...SO BACKED AWAY FROM FOLLOWING IT. TRENDED THE PRECIPITATION FORECAST FOR TODAY TOWARD A BLEND OF ARW...NMM...HOP WRF AND SPC WRF. HOWEVER I AM A BIT CONCERNED THAT AS IT MOVES EAST THAT THE NOCTURNAL JET WILL WEAKEN AND THAT THE CONVECTION COULD DISSIPATE BEFORE IT GETS INTO OUR AREA. IF THE CONVECTION DOES HAPPEN TO GET INTO OUR AREA...THE SPC RAP SUGGESTS THAT EFFECTIVE SHEAR WILL INCREASE OVER 40 KNOTS THROUGH 07.14Z. THIS COULD RESULT IN THE DEVELOPMEMT OF SOME ELEVATED SUPER CELLS. WE WILL HAVE TO MONITOR THIS OVER THE NEXT COUPLE OF HOURS. FOR LATER THIS MORNING AND AFTERNOON...MANY OF THE MESO MODELS AND AND NAM SUGGEST THAT THE AREA WILL REMAIN DRY. THIS IS A RESULT OF AN ELEVATED MIXED LAYER BEING BROUGHT ISENTROPICALLY OFF OF THE SOUTHERN PLAINS. THIS LAYER FORMS A STRONG 800 TO 600 MB CAP ACROSS THE FORECAST AREA. MEANWHILE THE GFS CONTINUES TO TRY AND DEVELOP STRATIFORM PRECIPITATION BELOW THE CAP. THIS LOOKS VERY UNLIKELY BECAUSE ITS SATURATED THE AIR MASS BELOW 800 MB TOO MUCH. DUE TO THIS...STAYED WITH A DRY FORECAST FOR THE TIME PERIOD. TONIGHT...MANY OF DETERMINISTIC RUNS ARE GENERATING PRECIPITATION ACROSS MUCH OF THE FORECAST AREA. HOWEVER BUFKIT SOUNDINGS CONTINUE TO SHOW A FAIRLY STRONG CAP ALONG AND SOUTH OF INTERSTATE 94. THIS IS GOOD AGREEMENT WITH WHAT SHOWS UP IN THE ARW AND SPC WRF. DUE TO THIS...WENT WITH MUCH LOWER POPS THAN WHAT NORMALLY WOULD BE EXPECTED SOUTH OF INTERSTATE 94. IF THUNDERSTORMS DID DEVELOP...IT LOOKS TO BE SO HIGH /BASES OF 2 TO 3 KM/ THAT YOUR SHEAR IS GREATLY DECREASED TO LESS 25 KNOTS...SO THERE WILL NOT BE SUPERCELLS. HOWEVER THE CAPE PROFILE IS MUCH FATTER THAN THIS MORNING AND THIS COULD POTENTIALLY RESULT IN SOME LARGE HAIL. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 425 AM CDT WED MAY 7 2014 ON THURSDAY AND THURSDAY NIGHT...THE 07.00Z MODELS CONTINUE TO SHOW THAT A PLUME OF SUBTROPICAL MOISTURE WILL SURGE NORTHWARD AHEAD OF THE LONG WAVE TROUGH. EMBEDDED WAVES IN THIS FLOW WILL RESULT IN SHOWERS AND THUNDERSTORMS WHICH WILL USE UP MUCH OF THE CAPE PRIOR TO THE ARRIVAL OF A MUCH MORE FAVORABLE SHEAR PROFILE. DUE TO THIS...STILL THINKING THAT THE BEST SEVERE WEATHER THREAT WILL REMAIN WEST OF INTERSTATE 35. WITH THIS PLUME NOT ARRIVING UNTIL MID MORNING...LOWERED THE PRECIPITATION PROBABILITIES BETWEEN 08.12Z AND 08.15Z. FROM SATURDAY NIGHT THROUGH TUESDAY...A SERIES OF SHORT WAVE TROUGHS WILL EJECTED OUT OF THE LONG WAVE OVER THE WESTERN UNITED STATES. THIS WILL BRING ROUND OF SHOWERS AND THUNDERSTORMS INTO THE AREA. WITH STILL SOME TIMING DIFFERENCES AND SUBTLE DIFFERENCES IN THE MODELS...STAYED WITH THE MODEL CONSENSUS. TOWARD THE MIDDLE OF NEXT WEEK...IT LOOKS LIKE THERE WILL BE A PATTERN SHIFT AS THE UPPER LEVEL FLOW BECOMES NORTHWEST AND WEST ACROSS THE EASTERN UNITED STATES. LOOKS LIKE HIGHS MAY RANGE FROM THE UPPER 40S TO MID 50S...AND LOWS WILL RANGE FROM THE MID 30S TO MID 40S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1141 PM CDT TUE MAY 6 2014 SAW ONE BAND OF SHRA/TS DEVELOP EAST OF KLSE EARLIER THIS EVENING...BUT THAT HAS SINCE MOVED INTO EAST CENTRAL WI. FAIRLY QUIET AT THE MOMENT UPSTREAM PER RADAR MOSAIC AND SURFACE OBSERVATION IN ADVANCE OF A WARM FRONT LIFTING NORTHWARD OUT OF THE CENTRAL PLAINS. MODELS PUSHING THE WARM FRONTAL BOUNDARY INTO THE AREA WEDNESDAY...TO ALONG I-94 BY WEDNESDAY EVENING. A FEW OF THE MODELS STILL DEVELOPING SHRA/TS ACTIVITY OVERNIGHT WITH SURGE OF MOISTURE/LIFT OUT AHEAD OF THE FRONT...BUT STILL A FAIR AMOUNT OF UNCERTAINTY THOUGH BETWEEN THE MODELS ON COVERAGE OF THIS SHRA/TS ACTIVITY AND WHETHER KLSE/KRST WILL BE AFFECTED. WILL MAINTAIN VCSH/VCTS IN THE TAFS IN THE 06-13Z TIMEFRAME. OTHERWISE...VFR CONDITIONS EXPECTED. BACKED OFF ON MVFR STRATOCUMULUS IN THE MORNING DUE TO LACK OF WIDESPREAD PRECIPITATION AND BOUNDARY LAYER MOISTENING. PLAN ON VFR CONDITIONS THROUGH THE REST OF THE PERIOD AS WELL WITH ANY CONVECTION ASSOCIATED WITH THE WARM FRONT EXPECTED TO REMAIN NORTH OF THE KRST/KLSE TAF SITES. && .HYDROLOGY... ISSUED AT 425 AM CDT WED MAY 7 2014 FLOODING CONTINUES ALONG THE MAIN STEM OF THE MISSISSIPPI RIVER...WITH LOCATIONS CRESTING FROM NORTH MCGREGOR. SHOWERS AND THUNDERSTORMS ON THURSDAY AND THURSDAY NIGHT WILL PRODUCE ANYWHERE FROM A HALF INCH TO ONE INCH. THIS WILL LIKELY SLOW THE FALL FOR LOCATIONS NORTH OF MCGREGOR...AND MAY INCREASE CRESTS SLIGHTLY SOUTH OF MCGREGOR. CHECK OUT THE LATEST HYDROLOGIC STATEMENTS FOR THE DETAILS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...DAS HYDROLOGY...BOYNE
Hazardous weather outlook, May 7, 5:37 AM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 537 AM CDT WED MAY 7 2014 IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ017-029-034-042>044- 055-081100- MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-DODGE-OLMSTED- MOWER-FILLMORE-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-RICHLAND- 537 AM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND MAINLY ALONG AND NORTH OF INTERSTATE 90 THIS MORNING AND TONIGHT. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY AND THURSDAY NIGHT...OCCASIONAL THUNDERSTORMS WILL BE SEEN ACROSS NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN WISCONSIN. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM SATURDAY THROUGH MONDAY NIGHT. IT IS TOO EARLY TO DISCERN ANY SEVERE WEATHER POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS MORNING...AND FROM THURSDAY INTO THURSDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-081100- ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU- LA CROSSE-VERNON-CRAWFORD-GRANT- 537 AM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND MAINLY ALONG AND NORTH OF INTERSTATE 90 THIS MORNING AND TONIGHT. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. FLOOD WARNINGS REMAIN IN EFFECT FOR SEVERAL LOCATIONS ALONG THE MISSISSIPPI RIVER. CHECK THE LATEST HYDROLOGIC INFORMATION FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON THURSDAY AND THURSDAY NIGHT...OCCASIONAL THUNDERSTORMS WILL BE SEEN ACROSS NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN WISCONSIN. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM SATURDAY THROUGH MONDAY NIGHT. IT IS TOO EARLY TO DISCERN ANY SEVERE WEATHER POTENTIAL WITH THESE STORMS. FLOOD WARNINGS WILL CONTINUE FOR SEVERAL LOCATIONS ALONG THE MISSISSIPPI RIVER INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS MORNING...AND FROM THURSDAY INTO THURSDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BOYNE
In the hours before
Special weather statement, May 7, 4:48 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 AM CDT WED MAY 7 2014
WIZ034-071015-
JACKSON-
448 AM CDT WED MAY 7 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JACKSON AND
SOUTHWESTERN CLARK COUNTIES...
AT 447 AM CDT...A STRONG THUNDERSTORM WAS NEAR OSSEO...MOVING EAST AT
30 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PRICE AROUND 500 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE REQUA...LEVIS...
NORTHFIELD AND I 94 EXIT 98.
LAT...LON 4450 9094 4450 9082 4449 9080 4445 9116
4459 9116 4459 9092
TIME...MOT...LOC 0947Z 253DEG 25KT 4453 9114
JWSpecial weather statement, May 7, 5:21 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
521 AM CDT WED MAY 7 2014
WIZ029-071045-
CLARK-
521 AM CDT WED MAY 7 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK COUNTY...
AT 520 AM CDT...A STRONG THUNDERSTORM WAS NEAR HUMBIRD...OR 14 MILES
WEST OF NEILLSVILLE...MOVING EAST AT 20 MPH.
PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
NEILLSVILLE AROUND 545 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CHRISTIE...HOG
CORNERS...TIOGA AND SIDNEY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4451 9080 4451 9092 4466 9092 4474 9055
4455 9045
TIME...MOT...LOC 1020Z 256DEG 17KT 4459 9089
JWSpecial weather statement, May 7, 5:42 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 542 AM CDT WED MAY 7 2014 MNZ086-094-071200- DODGE-MOWER- 542 AM CDT WED MAY 7 2014 ...STRONG THUNDERSTORMS HEADING FOR NORTHWESTERN MOWER AND DODGE COUNTIES... AT 538 AM CDT...A STRONG THUNDERSTORM WAS 18 MILES SOUTHEAST OF ST. CLAIR...OR 18 MILES SOUTHWEST OF WASECA...MOVING EAST AT 30 MPH. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4407 9305 4411 9271 4368 9269 4369 9304 TIME...MOT...LOC 1038Z 265DEG 28KT 4385 9370 JW
Local storm report, May 7, 6:19 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
619 AM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM HAIL 3 W CHRISTIE 44.65N 90.66W
05/07/2014 M0.88 INCH CLARK WI LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED AT HOG CORNERS /INTERSECTION OF
COUNTY ROADS H...O...AND G/.
&&
BOYNELocal storm report, May 7, 6:24 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
624 AM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM HAIL 1 W LOYAL 44.74N 90.52W
05/07/2014 M0.25 INCH CLARK WI LAW ENFORCEMENT
&&
BOYNESpecial weather statement, May 7, 6:25 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 625 AM CDT WED MAY 7 2014 MNZ086-094-071145- DODGE-MOWER- 625 AM CDT WED MAY 7 2014 ...A LINE OF STRONG TO SEVERE THUNDERSTORMS IS HEADING TOWARDS NORTHWESTERN MOWER AND DODGE COUNTIES... AT 621 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR OWATONNA TO 6 MILES NORTH OF HAYWARD...AND MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL AND GUSTY WINDS. LOCATIONS THAT MAY BE IMPACTED INCLUDE... AUSTIN...DODGE CENTER...MANTORVILLE...KASSON...HAYFIELD...WEST CONCORD. IF THE STORMS INTENSIFY A WARNING MAY BE ISSUED SOON FOR DODGE AND MOWER COUNTIES. LAT...LON 4419 9305 4420 9268 4373 9268 4368 9304 TIME...MOT...LOC 1121Z 252DEG 28KT 4412 9322 4374 9324 JW
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 5:42 AM CDT | Special Weather Statement | ARX | Dodge | 78 min |
| May 7, 6:25 AM CDT | Special Weather Statement | ARX | Dodge | 20 min |
| May 7, 7:39 AM CDT | Special Weather Statement | ARX | Olmsted | 36 min |
| May 7, 7:51 AM CDT | Special Weather Statement | ARX | Winona | 24 min |
| May 7, 8:15 AM CDT | Severe Thunderstorm Warning | ARX | Winona | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.